Corrigendum to “Algebraic characterizations of regularity properties in bipartite graphs” [European J. Combin. 34 (2013) 1223–1231]

Aida Abiad Monge, C. Dalfó, M.A. Fiol

Research output: Contribution to journalErratum / corrigendumAcademic

Original languageEnglish
Pages (from-to)130-132
JournalEuropean Journal of Combinatorics
Volume34
DOIs
Publication statusPublished - May 2014
Externally publishedYes

Cite this

@article{f66cdfc13d15453db9f24683b1dc085b,
title = "Corrigendum to “Algebraic characterizations of regularity properties in bipartite graphs” [European J. Combin. 34 (2013) 1223–1231]",
author = "{Abiad Monge}, Aida and C. Dalf{\'o} and M.A. Fiol",
year = "2014",
month = "5",
doi = "10.1016/j.ejc.2013.11.003",
language = "English",
volume = "34",
pages = "130--132",
journal = "European Journal of Combinatorics",
issn = "0195-6698",
publisher = "Academic Press Inc.",

}

Corrigendum to “Algebraic characterizations of regularity properties in bipartite graphs” [European J. Combin. 34 (2013) 1223–1231]. / Abiad Monge, Aida; Dalfó, C.; Fiol, M.A.

In: European Journal of Combinatorics, Vol. 34, 05.2014, p. 130-132.

Research output: Contribution to journalErratum / corrigendumAcademic

TY - JOUR

T1 - Corrigendum to “Algebraic characterizations of regularity properties in bipartite graphs” [European J. Combin. 34 (2013) 1223–1231]

AU - Abiad Monge, Aida

AU - Dalfó, C.

AU - Fiol, M.A.

PY - 2014/5

Y1 - 2014/5

U2 - 10.1016/j.ejc.2013.11.003

DO - 10.1016/j.ejc.2013.11.003

M3 - Erratum / corrigendum

VL - 34

SP - 130

EP - 132

JO - European Journal of Combinatorics

JF - European Journal of Combinatorics

SN - 0195-6698

ER -